# SDR USAASB01260

- Difficulty date: September 15, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N266AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22878
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Missing
- Location: Pax Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - THE LOW LEVEL EMERGENCY LIGHT AT SEAT ROW 16 WAS MISSING.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  (M)
